# SDR ASAA0480518

- Difficulty date: September 28, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- Engine: Pwa JT8D219
- System (JASC): 2150 · Cabin Cooling System
- Part: Fairing
- Part number: 5910090137
- Condition: Cracked
- Location: Lt Acm Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC-  C-CHECK, LT ACM EXHAUST FAIRING IS CRACKED.  STOP DRILLED CRACK, HFEC FOR CRACK CONTAINMENT, WELDED CRACK IAW EA 2120-01087 AND EA 10573.
